# SDR IPXA09555248

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT SIDE FUSELAGE HAS LIGHTNING STRIKE LOCATED 1.5 INCH FROM FWD RADIO ALT ANTENNA.  REPAIR ACCOMPLISHED PER EO B757-5330-32920-A.
